An improved upper bound of the rate of Eucledian superimposed codes

Füredi, Z. and Ruszinkó, Miklós (1999) An improved upper bound of the rate of Eucledian superimposed codes. IEEE TRANSACTIONS ON INFORMATION THEORY, 45 (2). 799-8í2.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:57
Last Modified: 11 Dec 2012 14:57
URI: http://eprints.sztaki.hu/id/eprint/1994

Update Item Update Item